# SDR SIMA20230212002

- Difficulty date: February 12, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 20,046 hours, 12,750 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Part number: 17116240407
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WINGTIP FWD SPAR CRACKED.-C/A-COMPLETE:INSTALLED SERVICEABLE LH WING TIP IAW AMM 57-30-00-400-801-A AND E.O EJ-5700-004.
